MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC PROBE LUMBAR STEREOTAXIC INSTRUMENT; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC PROBE LUMBAR STEREOTAXIC INSTRUMENT; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 9734402
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.No parts have been returned to the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside of a procedure.There was no patient present.It was reported that the instruments had been damaged.

Brand Name
PROBE LUMBAR STEREOTAXIC INSTRUMENT
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8207381
Report Number1723170-2019-06513
Device Sequence Number19336720
Product Code OLO
UDI-Device Identifier00613994724021
UDI-Public00613994724021
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734402
Device Catalogue Number9734402
Device Lot Number120803
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2018
Initial Report FDA Received Date01/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1